Show simple item record

dc.contributor.authorRitoré Cortés, Manuel María
dc.identifier.citationRitoré, M. (2021). Tubular neighborhoods in the sub-Riemannian Heisenberg groups. Advances in Calculus of Variations, 14(1), 1-36. []es_ES
dc.description.abstractIn the present paper we consider the Carnot–Carathéodory distance δE to a closed set E in the sub-RiemannianHeisenberg groupsℍn, n ⩾ 1. Theℍ-regularity of δE is proved under mild conditions involving a general notion of singular points. In case E is a Euclidean Ck submanifold, k ⩾ 2, we prove that δE is Ck out of the singular set. Explicit expressions for the volume of the tubular neighborhood when the boundary of E is of class C2 are obtained, out of the singular set, in terms of the horizontal principal curvatures of ∂E and of the function ⟨N, T⟩/|Nh| and its tangent derivatives.es_ES
dc.description.sponsorshipEuropean Union (EU) Spanish Government MTM2007-61919 MTM2013-48371-C2-1-Pes_ES
dc.description.sponsorshipJunta de Andalucía FQM-325es_ES
dc.publisherWalter De Gruyter Gmbhes_ES
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 España*
dc.subjectHeisenberg groupes_ES
dc.subjectCarnot–Carathéodory distancees_ES
dc.subjecttubular neighborhoodses_ES
dc.subjectDistance functiones_ES
dc.subjectSingular setes_ES
dc.subjectSteiner’s formulaes_ES
dc.titleTubular neighborhoods in the sub-Riemannian Heisenberg groupses_ES

Files in this item


This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial-SinDerivadas 3.0 España
Except where otherwise noted, this item's license is described as Atribución-NoComercial-SinDerivadas 3.0 España